# SDR FDEA202206301750

- Difficulty date: June 30, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING FLOOR BEAM REPAIR FOUND ON AFT CARGO   COMPARTMENT AT FR 59, BTW -Y805 ~ -Y1470 POSITION. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA: A300-600 SRM 53-10-15-201, PARA.9, PAGE 237-242,   FIG.207, THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR."MAJOR REPAIR"
